# SDR DALA2017100207249

- Difficulty date: September 27, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 46,346 hours, 21,389 cycles
- Engine: Cfmint CFM565A3
- Engine time: 69,717 hours, 32,650 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

OIL SMELL /FUME IN CABIN/COCKPIT, REMOVED INLET FOR NOSE CONE. FOUND OIL POOLING INSIDE. NR 1 ENGINE REMOVED & REPLACED ON LOG 233466.
